Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 105, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 2, 2012, 10:01 AM CDT for 4 counties in North Dakota. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 2, 2012, 10:01 AM CDT (15:01 UTC)
- Expired
- Jul 2, 2012, 11:00 AM CDT
- In force
- 59 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND, Rolette County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 2, 10:15 AM CDT | HAIL 1 | 3 Ssw Willow City, ND | LATE REPORT FROM MONDAY MORNING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 3.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2397 J/kg
- Mixed-layer CIN
- -360 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
741
WUUS53 KBIS 021501
SVRBIS
NDC009-049-069-079-021600-
/O.NEW.KBIS.SV.W.0105.120702T1501Z-120702T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1001 AM CDT MON JUL 2 2012
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
NORTHEASTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
NORTHERN PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA
ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA
* UNTIL 1100 AM CDT.
* AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF WILLOW CITY...OR 24 MILES SOUTH OF BOTTINEAU...AND
MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLOW CITY...BARTON...OVERLY...DUNSEITH...THORNE...NANSON...
ROLETTE...SHELL VALLEY...MYLO...BELCOURT...ROLLA...AGATE AND ST.
JOHN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4900 9955 4895 9951 4873 9951 4871 9948
4856 9948 4835 10050 4854 10067 4901 9962
TIME...MOT...LOC 1502Z 243DEG 35KT 4849 10037
WIND...HAIL 60MPH 1.00IN
$$
AYD4 follow-up statements
937
WWUS53 KBIS 021509
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1009 AM CDT MON JUL 2 2012
NDC009-049-069-079-021600-
/O.CON.KBIS.SV.W.0105.000000T0000Z-120702T1600Z/
BOTTINEAU ND-MCHENRY ND-PIERCE ND-ROLETTE ND-
1009 AM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROLETTE...
NORTHERN PIERCE...NORTHEASTERN MCHENRY AND SOUTHEASTERN BOTTINEAU
COUNTIES UNTIL 1100 AM CDT...
AT 1009 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WILLOW CITY...OR 20 MILES SOUTH OF BOTTINEAU...MOVING NORTHEAST AT 40
MPH.
LOCATIONS IMPACTED INCLUDE...
BARTON...OVERLY...DUNSEITH...THORNE...NANSON...ROLETTE...SHELL
VALLEY...MYLO...BELCOURT...AGATE...ROLLA AND ST. JOHN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4836 10046 4855 10063 4901 9962 4900 9955
4895 9951 4873 9951 4871 9948 4856 9948
TIME...MOT...LOC 1510Z 238DEG 34KT 4856 10027
WIND...HAIL 60MPH 1.00IN
$$
AYD505
WWUS53 KBIS 021523
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1023 AM CDT MON JUL 2 2012
NDC049-021533-
/O.CAN.KBIS.SV.W.0105.000000T0000Z-120702T1600Z/
MCHENRY ND-
1023 AM CDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCHENRY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4895 9951 4873 9951 4871 9948 4856 9948
4841 10018 4852 10028 4854 10028 4855 10030
4866 10040 4901 9962 4900 9955
TIME...MOT...LOC 1523Z 242DEG 34KT 4860 10011
$$
NDC009-069-079-021600-
/O.CON.KBIS.SV.W.0105.000000T0000Z-120702T1600Z/
BOTTINEAU ND-PIERCE ND-ROLETTE ND-
1023 AM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROLETTE...
NORTHERN PIERCE AND SOUTHEASTERN BOTTINEAU COUNTIES UNTIL 1100 AM
CDT...
AT 1022 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF OVERLY...OR 22 MILES SOUTHEAST OF BOTTINEAU...MOVING
NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
OVERLY...DUNSEITH...THORNE...NANSON...ROLETTE...SHELL VALLEY...
MYLO...BELCOURT...ROLLA...AGATE AND ST. JOHN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4895 9951 4873 9951 4871 9948 4856 9948
4841 10018 4852 10028 4854 10028 4855 10030
4866 10040 4901 9962 4900 9955
TIME...MOT...LOC 1523Z 242DEG 34KT 4860 10011
WIND...HAIL 60MPH 1.00IN
$$
AYD938
WWUS53 KBIS 021533
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1033 AM CDT MON JUL 2 2012
NDC009-069-079-021600-
/O.CON.KBIS.SV.W.0105.000000T0000Z-120702T1600Z/
BOTTINEAU ND-PIERCE ND-ROLETTE ND-
1033 AM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROLETTE...
NORTH CENTRAL PIERCE AND SOUTHEASTERN BOTTINEAU COUNTIES UNTIL 1100
AM CDT...
AT 1030 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
WEST OF ROLETTE...OR 25 MILES SOUTHEAST OF BOTTINEAU...MOVING
NORTHEAST AT 40 MPH.
THOSE IN OR NEAR THE TOWN OF ROLETTE SHOULD PREPARE IMMEDIATELY FOR
LARGE HAIL.
LOCATIONS IMPACTED INCLUDE...
THORNE...ROLETTE...NANSON...SHELL VALLEY...MYLO...BELCOURT...
AGATE...ST. JOHN AND ROLLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4895 9951 4873 9951 4871 9948 4856 9948
4849 10015 4870 10032 4901 9962 4900 9955
TIME...MOT...LOC 1532Z 246DEG 37KT 4865 9994
WIND...HAIL 60MPH 1.00IN
$$
AYD780
WWUS53 KBIS 021542
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1042 AM CDT MON JUL 2 2012
NDC009-069-021552-
/O.CAN.KBIS.SV.W.0105.000000T0000Z-120702T1600Z/
BOTTINEAU ND-PIERCE ND-
1042 AM CDT MON JUL 2 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PIERCE AND
SOUTHEASTERN BOTTINEAU COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4895 9951 4873 9951 4871 9948 4856 9948
4855 10006 4872 10014 4901 9962 4900 9955
TIME...MOT...LOC 1542Z 245DEG 35KT 4870 9983
$$
NDC079-021600-
/O.CON.KBIS.SV.W.0105.000000T0000Z-120702T1600Z/
ROLETTE ND-
1042 AM CDT MON JUL 2 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROLETTE COUNTY
UNTIL 1100 AM CDT...
AT 1039 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROLETTE...OR 28 MILES EAST OF BOTTINEAU...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
SHELL VALLEY...MYLO...BELCOURT...AGATE...ST. JOHN AND ROLLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4895 9951 4873 9951 4871 9948 4856 9948
4855 10006 4872 10014 4901 9962 4900 9955
TIME...MOT...LOC 1542Z 245DEG 35KT 4870 9983
WIND...HAIL 60MPH 1.00IN
$$
AYDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 7:03 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 2, 7:03 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 703 AM CDT MON JUL 2 2012 .DISCUSSION...LOW PRESSURE SITUATED OVER NORTHWEST SOUTH DAKOTA THIS MORNING WILL MOVE EAST TODAY ALONG THE NORTH DAKOTA/SOUTH DAKOTA BORDER. A SHORTWAVE MOVING ACROSS NORTHERN MONTANA IS PRODUCING CONVECTION OVER SOUTHEAST SASKATCHEWAN INTO NORTHWEST NORTH DAKOTA. ANOTHER RIPPLE IS SPARKING SHOWERS AND ISOLATED THUNDERSTORMS OVER SOUTHWEST NORTH DAKOTA. UPDATED POPS TO ACCOUNT FOR THE SOUTHERN CONVECTION ACROSS THE SOUTHWEST AND SOUTH CENTRAL THIS MORNING...RAISING POPS OVER THE SOUTHERN TIER COUNTIES. OTHERWISE THE CURRENT FORECAST LOOKS IN LINE WITH SHOWERS AND THUNDERSTORMS TODAY...ALONG WITH WARM AND MUGGY CONDITIONS. NO CHANGES TO THE CURRENT HEAT ADVISORY OVER THE FAR SOUTHEAST CWA. && .AVIATION...SURFACE LOW PRESSURE WILL MOVE ACROSS WESTERN AND CENTRAL NORTH DAKOTA TODAY WITH SOUTHEAST FLOW AHEAD OF THE LOW SHIFTING NORTHWEST WITH ITS PASSAGE. THE LOW WILL ALSO PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGHOUT THE DAY...AND INTO THE EVENING ACROSS EASTERN PORTIONS OF CENTRAL NORTH DAKOTA. LATE TONIGHT HIGH PRESSURE WILL BUILD OVER THE AREA BEHIND THE EXITING LOW BRINGING LIGHT WINDS AND CLEARING SKIES. GIVEN THIS SETUP...WE MAY SEE SOME PATCHY FOG TOWARDS THE END OF THE FORECAST PERIOD. FOR THE 12 UTC TAF ISSUANCE...ADDED A MENTION OF FOG THROUGH 14 UTC AT JAMESTOWN. ALSO MENTIONED VCTS AT KDIK AND KBIS THIS MORNING DUE TO THE CURRENT ACTIVITY INCREASING OVER THE SOUTHWEST AND SOUTH CENTRAL. && .BIS WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR NDZ048-050-051. && SHORT TERM...TWH AVIATION...
Hazardous weather outlook, Jul 2, 2:54 AM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 254 AM CDT MON JUL 2 2012 NDZ001>005-009>013-017>023-025-031>037-040>047-030800- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- 254 AM CDT MON JUL 2 2012 /154 AM MDT MON JUL 2 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...EARLY THIS MORNING... THUNDERSTORMS WILL MOVE ACROSS WESTERN NORTH DAKOTA INTO NORTH CENTRAL NORTH DAKOTA. SOME THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HEAVY RAINFALL WILL LIKELY ACCOMPANY THE STRONGER AND MORE SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS...SOME POSSIBLY SEVERE...CAN BE EXPECTED OVER CENTRAL NORTH DAKOTA MONDAY. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL OCCUR TUESDAY AFTERNOON THROUGH TUESDAY NIGHT FOR MOST OF WESTERN AND CENTRAL NORTH DAKOTA. SOME OF THE THUNDERSTORMS COULD ALSO BE SEVERE. IN FAR SOUTHWEST NORTH DAKOTA...SLOPE AND BOWMAN COUNTIES...THERE IS A POSSIBILITY THAT A FIRE WEATHER WATCH OR A RED FLAG WARNING MAY NEED TO BE HOISTED FOR TUESDAY AFTERNOON AND EVENING. THIS WILL BE LOOKED AT CLOSER DURING THE DAY MONDAY. A CHANCE FOR MORE THUNDERSTORMS WILL CONTINUE DAILY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE FORECAST OFFICE AT 1-800-247-0212 TO REPORT ANY SEVERE WEATHER YOU OBSERVE. NDZ048-050-051-030800- LA MOURE-MCINTOSH-DICKEY- 254 AM CDT MON JUL 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH DAKOTA. .DAY ONE...EARLY THIS MORNING... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS. THE THUNDERSTORMS ARE NOT EXPECTED TO BECOME SEVERE. HOWEVER...DURING THE AFTERNOON AND EVENING...ANOTHER ROUND OF THUNDERSTORMS ARE FORECAST TO DEVELOP AHEAD OF AN ADVANCING COLD FRONT. SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE. A HEAT ADVISORY HAS BEEN ISSUED DUE TO THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY MONDAY AFTERNOON THROUGH MONDAY EVENING. EXPECT HEAT INDICES OF BETWEEN 100 AND 105 DEGREES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE FOR MORE THUNDERSTORMS WILL CONTINUE DAILY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PLEASE CALL THE BISMARCK NATIONAL WEATHER SERVICE FORECAST OFFICE AT 1-800-247-0212 TO REPORT ANY SEVERE WEATHER YOU OBSERVE. KS
In the hours before
Special weather statement, Jul 2, 4:24 AM CDT, 5 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 424 AM CDT MON JUL 2 2012 NDZ001-009-021015- DIVIDE ND-WILLIAMS ND- 424 AM CDT MON JUL 2 2012 ...THUNDERSTORMS MOVING INTO FAR NORTHWEST NORTH DAKOTA... AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES WEST OF FORTUNA TO 8 MILES SOUTH OF GRENORA...AND MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS THROUGH 520 AM CDT INCLUDE... CROSBY... GRENORA... FORTUNA... ZAHL... ALAMO... AMBROSE... CORINTH... WILDROSE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TWH
Special weather statement, Jul 2, 7:11 AM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 711 AM CDT MON JUL 2 2012 NDZ001-002-009-010-021315- BURKE ND-DIVIDE ND-MOUNTRAIL ND-WILLIAMS ND- 711 AM CDT MON JUL 2 2012 ...THUNDERSTORMS CONTINUE TO MOVE ACROSS NORTHWEST NORTH DAKOTA... AT 707 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A LINE OF SHOWERS AND THUNDERSTORMS ALONG A LINE EXTENDING FROM 34 MILES EAST OF CROSBY TO 29 MILES EAST OF WILLISTON...AND MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS THROUGH 815 AM INCLUDE... TIOGA... BATTLEVIEW... LIGNITE... POWERS LAKE... WHITE EARTH... FLAXTON... NORTHGATE... COTEAU... BOWBELLS... LOSTWOOD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. HAMILTON
Special weather statement, Jul 2, 9:53 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 953 AM CDT MON JUL 2 2012 NDZ004-012-013-021515- BOTTINEAU ND-MCHENRY ND-PIERCE ND- 953 AM CDT MON JUL 2 2012 ...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PIERCE...NORTHERN MCHENRY AND SOUTHEASTERN BOTTINEAU COUNTIES UNTIL 1015 AM CDT... AT 952 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 27 MILES SOUTH OF BOTTINEAU...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WILLOW CITY... BARTON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. AYD
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 1, 7:47 PM CDT | Severe Thunderstorm Warning | BIS | Golden Valley | 43 min |
| Jul 1, 8:11 PM CDT | Severe Thunderstorm Warning | BIS | Billings | 49 min |
| Jul 1, 8:33 PM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 40 min |
| Jul 2, 2:10 AM CDT | Heat Advisory | BIS | Dickey, LaMoure, McIntosh | 17 hr |
| Jul 2, 2:59 PM CDT | Red Flag Warning | BIS | Bowman, Slope | 30 hr |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.